MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported an inaccuracy with two gentamicin results obtained for one patient on the atellica ch 930 analyzer with serial number (b)(6).One result changed and required correction in the laboratory information system.The customer performed troubleshooting, which included replacement of the dilution probe, and photometer lamp.The customer did not report any other issues or test results affected by the quality control (qc) being out of range.Siemens is investigating the event.
 
Event or Problem Description
The customer reported an inaccuracy with two gentamicin (gent) results obtained for one patient on the atellica ch 930 analyzer with serial number (b)(6).The initial result of 0.64 mg/l was reported to the physicians.After observing that quality control (qc) was out of range and replacing the dilution probe, repeat testing was performed on the same analyzer, yielding a result of 1.85 mg/l.The same patient sample was then tested on an alternate atellica ch 930 analyzer with acceptable quality control, and the result of 1.0 mg/l was considered correct.A corrected report was issued and communicated to the physicians.There are no known reports of patient intervention or adverse health consequences associated with this event.
 
Additional Manufacturer Narrative
The initial medical device report (mdr) 2432235-2026-00096 was filed on 20-apr-2026.Additional information (28-apr-2026): siemens reviewed analyzer data and noted that photometer readings showed a bias in absorbance when comparing the two initial replicates.Absorbance trending was uniform during assay processing, and no process errors were identified at the time of processing patient sample id hm2628dlx.Siemens was informed that the customer performed gentamicin troubleshooting and testing, which included running additional replicates of the same control material.Siemens dispatched a customer service engineer to the customer site.The customer service engineer performed routine hardware troubleshooting, including assay calibration and replacement of the dilution probe.The operator informed siemens that a system error, ¿photometer lamp intensity,¿ was observed, prompting routine photometer troubleshooting.The source lamp was replaced, and alignment protocols were completed.The customer subsequently monitored gent assay performance and reported no further instances of inaccuracy, with quality control recovery remaining within the customer¿s allowable range.Siemens concluded that the gent result inaccuracy and out-of-range quality control recovery were related to a mechanical failure and that service intervention at the source lamp resolved the issue.The customer is operational, the analyzer is functioning as specified, and no further evaluation is required.Siemens updated section h6 to include new codes that reflect the investigation conclusion.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key24926755
Report Number2432235-2026-00096
Device Sequence Number20178658
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown